MathSciNet Relay Station
MathSciNet bibliographic data
MR901667 (88i:28017) 28B05 (46G10 90D35)
Edwards, D. A. On a theorem of Dvoretsky, Wald and Wolfowitz concerning Liapounov measures. Glasgow Math. J. 29 (1987), no. 2, 205–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement